6 months on after starting Methotrexate

Hi to everyone,

i just thought i would write a post about my last 6 months since i went onto methotrexate, i had been on steroids for over 2 years going up and down trying to get a balance and having tablets and injections,(i had the injection for slow release 2 days before a cruise, 2 days in on the first formal night i didn't have a shirt to fit due to me getting larger so i started the new drug and came down to 15m of steroids and thing seemed ok so after another 6 weeks came down to 10 and last month came down to 5 and go back in September and everything seemed ok with no side effects, so we thought,

last year i had a new knew fitted in my right leg and around February i started getting knee pain in my left knee so the doctor sent me for xrays and then made appointment to see the specialist which would be in around 18 weeks, whilst waiting the pain got worse and even my legs and groin area hurt and i couldn't manage the stairs or any uneven paths so another x ray and told my hip was bad but as i was seeing the specialist in a few weeks it would be sorted. i saw the specialist and knee and hip are fine, the pain is coming from my back i am told,so a very quick appointment to see a physio specialist and i am told it it may be Stenosis of the spine but after some more tests i am told that my back is fine ,my strength in tests is fine so i am now going back to see mt neurologist with an emergency appointment next week as i am wondering if the pain i am getting is anything to do with my PMR as i cannot now turn over in bed and the pain in the legs is getting so bad i have to use a walking stick nearly all the time and my doctor has put me on morphine tablets and a liquid for in between times when pain is worse,i am wondering though if it is anything to do with the Methotrexate as i am getting pain in places which i didn't get before,the good things are i dont need a new knee and a knew hip so at least that's ok.Best Regards to all who read and if anyone has any ideas let me know.

3 Replies

oldestnewest
  • Bell4796

    I noticed you have posted twice on this question and had no replies. I myself cannot help you as I have never taken Methotextrate. However I notice in your previous posting that you refer to a rare side effect than can be caused by Methotextrate.

    Have you discussed this with your Medics and your Metho Nurse. Also you might find out a bit more if you contact ARC as Metho is used extensively for RA patients.

    Hope this helps.

  • hi,yes the first post was when i was told about the Stenosis, but luckily that is now not true,the second was just really about my 6 months since starting on the drug,i actually saw my GP yesterday and he told me that i was on it because i have rheumatoid arthritis as well as pmr and that's what the is for,Methotextrate is for,i have a quick appointment with my neurologist next week so hopefully will get sorted soon.thanks for the suggestions and i will discuss it.best regards .

  • Hi Bell. This is an interesting question. I'm going to ask our Medical Advisory Panel about it.

You may also like...